# SDR IPXA2014103184759

- Difficulty date: October 27, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: ARB3954U5
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT WING FIXED L/E INNER SKIN SPLICE STRAP CRACKED AT STA XOS 667.6792.  R & R LT WING FIXED L/E INNER SKIN SPLICE IAW SRM 51-33-01.
